Calprofen Ibuprofen Suspension - 100ml


Price:
£3.65
Order before 2pm for same-day dispatch!

Description

Calprofen is a colour and sugar-free, strawberry flavoured medicine which helps your child feel better and relieves the symptoms of fever, colds flu and other common conditions. Always read the label.

  • Pain and fever relief for up to 8 hours.
  • Starts to work on a fever in just 15 minutes.
  • Ibuprofen Only.
  • Strawberry flavoured.
  • Sugar and colour free.

Usage

Read the enclosed leaflet carefully before use. This product is intended for use in children aged 3 months to 12 years.

 

Ingredients 

Each 5 ml of Oral Suspension contains 100 mg Ibuprofen. Also contains: E965, E219, E217, E1520 and Ethanol.

Warnings

Do not give this product if your baby or child

  • Has (or has had two or more episodes of) a stomach ulcer, perforation or bleeding.
  • Is allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers.
  • Is taking other NSAID painkillers, or aspirin with a daily dose above 75 mg.

 

For full details about Calprofen please see the Patient Information on the side of the box.

Payment & Security

American Express Apple Pay Diners Club Discover Google Pay Maestro Mastercard Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed